# SDR MWEA99121

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Jammed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ELEVATOR CABLE FROZE AND JAMMED ELEVATOR CONTROL.  EXCESSIVE ICE BUILDUP IN ELEVATOR QUADRANT AREA CLEANED LUBED ALL ELEVATOR CONTROL CABLES AND PULLEYS CLEANED AND INSPECTED DRAIN HOLES.
